# SDR 2013FA0000570

- Difficulty date: August 7, 2013
- Submitted: September 27, 2013
- Operation: General aviation
- Aircraft: N718CP
- Make and model: Cessna 182T
- Aircraft serial: 18281713
- Engine: Lyc IO540AB1A5
- Propeller: Mcauly B3D36C431
- System (JASC): 2710 · Aileron Control System
- Part: Guard
- Condition: Missing
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FACTORY ELECTRICAL WIRING ON PILOT SIDE PANEL, FWD OF INSTRUMENT PANEL, BETWEEN FUSELAGE STATIONS FS 0.00 AND FS 17.0.  THE LT AILERON CABLE IS RUBBING AGAINST VERTICAL WIRE HARNESS.  THE WIRE HARNESS IS TIED OFF ABOVE AND BELOW THE AILERON CABLE.   THE GUARD WAS NOT FOUND ON THE ACFT UPON INSPECTION.
